JournalszaaVol. 19, No. 2pp. 539–552

The Classical and the Modified Neumann Problems for the Inhomogeneous Pluriholomorphic System in Polydiscs

  • A. Mohammed

    Freie Universität Berlin, Germany
The Classical and the Modified Neumann Problems for the Inhomogeneous Pluriholomorphic System in Polydiscs cover
Download PDF

Abstract

The classical Neumann problem for the inhomogeneous pluriholomorphic system in a polydisc is considered. Its solvability conditions and its solution are given. It is shown that the problem is not well-posed. To fix the solution the boundary condition is modified. For the modified problem the solvability conditions and the solution which is unique up to an arbitrary constant are explicitly given.

Cite this article

A. Mohammed, The Classical and the Modified Neumann Problems for the Inhomogeneous Pluriholomorphic System in Polydiscs. Z. Anal. Anwend. 19 (2000), no. 2, pp. 539–552

DOI 10.4171/ZAA/966